# SDR IPXA10560282

- Difficulty date: May 18, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 297-324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CREW ENTRY DOOR LOWER SILL IS CORRODED AT STA 297 TO 324, LBL 65 UPPER SURFACE.  REMOVED CORROSION AND REMOVED AND REPLACED CREW ENTRY DOOR LOWER SILL AFT SECTION PER SRM 51-40-02-0G AND DWG 141N5140 REV "-"
